ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об асимптотике первого собственного значения эллиптического опрератора с малым параметром

Сарафян, В. В. (1982) Об асимптотике первого собственного значения эллиптического опрератора с малым параметром. ՀՍՍՀ ԳԱ Զեկույցներ, 75 (3). pp. 99-102. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1342Kb

Item Type:Article
Additional Information:Փոքր պարամետրով էլիպտիկ օպերատորների առաջին սեփական արժեքի ասիմպտոտիկայի մասին։ On the asymptotic behavior of the first eigenvalue of the eliptic operator with a small parameters.
Uncontrolled Keywords:Սարաֆյան Վ. Վ., Sarafian V. V.
Subjects:Q Science > QA Mathematics
ID Code:4497
Deposited By:NAS Reports
Deposited On:07 Dec 2012 15:24
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page